Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 24, 2020, 11:29 PM CDT for Hidalgo County, Starr County, Willacy County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2020, 11:29 PM CDT (04:29 UTC)
- Expired
- May 25, 2020, 12:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hidalgo County, TX, Starr County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 91 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 24, 10:41 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 4.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2737 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
189
WUUS54 KBRO 250429
SVRBRO
TXC215-427-489-250515-
/O.NEW.KBRO.SV.W.0037.200525T0429Z-200525T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
1129 PM CDT Sun May 24 2020
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Hidalgo County in Deep South Texas...
Southeastern Starr County in Deep South Texas...
Northwestern Willacy County in Deep South Texas...
* Until 1215 AM CDT.
* At 1129 PM CDT, a severe thunderstorm was located over Olivero
Garza Sr Elementary School, or near North McAllen, moving east at
30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna,
Mercedes, Hidalgo and Elsa.
This includes the following highways...
US Highway 83 between mile markers 828 and 850.
Interstate Highway 69 C between mile markers 1 and 12.
US Highway 281 between mile markers 758 and 764.
US Highway 281 between mile markers 784 and 810.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2605 9807 2607 9813 2606 9820 2612 9830
2610 9830 2617 9834 2616 9839 2623 9845
2620 9848 2626 9859 2624 9867 2629 9875
2649 9871 2661 9794 2660 9787 2606 9787
2607 9803 2604 9807
TIME...MOT...LOC 0429Z 262DEG 25KT 2631 9827
HAIL...0.75IN
WIND...60MPH
$$
Hallman4 follow-up statements
285
WWUS54 KBRO 250444
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1144 PM CDT Sun May 24 2020
TXC427-250453-
/O.CAN.KBRO.SV.W.0037.000000T0000Z-200525T0515Z/
Starr TX-
1144 PM CDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.
LAT...LON 2604 9807 2607 9808 2606 9809 2607 9818
2606 9820 2611 9828 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2623 9845
2622 9848 2642 9851 2653 9845 2661 9794
2660 9787 2606 9787 2607 9803
TIME...MOT...LOC 0443Z 262DEG 25KT 2632 9816
$$
TXC215-489-250515-
/O.CON.KBRO.SV.W.0037.000000T0000Z-200525T0515Z/
Hidalgo TX-Willacy TX-
1144 PM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR HIDALGO AND NORTHWESTERN WILLACY COUNTIES...
At 1143 PM CDT, a severe thunderstorm was located over Edinburg North
High School, or over Edinburg, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2604 9807 2607 9808 2606 9809 2607 9818
2606 9820 2611 9828 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2623 9845
2622 9848 2642 9851 2653 9845 2661 9794
2660 9787 2606 9787 2607 9803
TIME...MOT...LOC 0443Z 262DEG 25KT 2632 9816
HAIL...1.00IN
WIND...60MPH
$$
Hallman461
WWUS54 KBRO 250454
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1154 PM CDT Sun May 24 2020
TXC215-489-250515-
/O.CON.KBRO.SV.W.0037.000000T0000Z-200525T0515Z/
Hidalgo TX-Willacy TX-
1154 PM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES...
At 1154 PM CDT, a severe thunderstorm was located over Economedes
High School, or near Elsa, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2604 9807 2607 9808 2606 9809 2607 9818
2606 9820 2611 9828 2612 9827 2612 9830
2610 9830 2617 9834 2655 9832 2661 9794
2660 9787 2606 9787 2607 9803
TIME...MOT...LOC 0454Z 262DEG 25KT 2633 9807
HAIL...1.00IN
WIND...60MPH
$$
Hallman983
WWUS54 KBRO 250503
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1203 AM CDT Mon May 25 2020
TXC215-489-250515-
/O.CON.KBRO.SV.W.0037.000000T0000Z-200525T0515Z/
Hidalgo TX-Willacy TX-
1203 AM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES...
At 1203 AM CDT, a severe thunderstorm was located over Jose Borrego
Middle School, or over Elsa, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Edinburg, Weslaco, San Juan, Alamo, Donna, Mercedes, Elsa, Progreso,
Edcouch and La Villa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2604 9807 2607 9808 2606 9809 2607 9817
2635 9820 2656 9825 2661 9794 2660 9787
2606 9787 2607 9803
TIME...MOT...LOC 0503Z 262DEG 25KT 2634 9800
HAIL...1.00IN
WIND...60MPH
$$
Hallman362
WWUS54 KBRO 250509
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
1209 AM CDT Mon May 25 2020
TXC215-489-250519-
/O.EXP.KBRO.SV.W.0037.000000T0000Z-200525T0515Z/
Hidalgo TX-Willacy TX-
1209 AM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIDALGO AND
NORTHWESTERN WILLACY COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Brownsville.
LAT...LON 2604 9807 2607 9808 2606 9809 2607 9817
2635 9820 2656 9825 2661 9794 2660 9787
2606 9787 2607 9803
TIME...MOT...LOC 0509Z 262DEG 25KT 2634 9797
$$
HallmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:21 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 24, 7:21 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 721 PM CDT Sun May 24 2020 .DISCUSSION...A Severe Thunderstorm Watch has been issued for Zapata, Jim Hogg, Starr and Brooks counties from now until Midnight CDT. Potential threats include large hail up to the size of limes, damaging wind gusts of up to 70 MPH, as well as localized flooding. Current mesoanalysis shows little to no capping inversion in the northwest ranchlands from Zapata to Laredo. Very strong instability is noted with MLCAPE of around 3500 J/kg. A mid-level wind max is expected to move over South Texas late tonight, increasing shear and steepening mid-level lapse rates, and thus increasing the potential for large hail and damaging winds. High- resolution CAMs indicate 0-6km bulk shear values increasing to 40-50kts, so supercellular or multicellular structures would be anticipated. Some models bring a potential line segment or squall line through Deep South Texas as the convection evolves. With the current 00Z sounding from BRO showing a decent capping inversion, confidence is low on convection reaching into the lower Rio Grande Valley. However, MLCIN may diminish as the mid-level disturbance moves closer overhead, meaning the cap could erode later tonight. Therefore, we will continue to monitor and update as needed. && .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...VFR conditions should prevail through this evening with low ceilings developing after midnight. Models indicate MVFR conditions being possible between midnight and sunrise with VFR continuing thereafter through Monday. Strong storms will also be possible late tonight. If storms hold together into the Rio Grande Valley, the timing would generally be between 10 PM and 4 AM CDT. Isolated large hail and gusty winds will be possible. Confidence is very low on thunderstorms continuing into Brownsville due to a notable capping inversion per the 00Z BRO sounding. Will update as needed. && .PREV DISCUSSION... /issued 318 PM CDT Sun May 24 2020/ ..Slight risk of severe weather across northern and western portions of Deep South Texas tonight into Monday morning... ..Heavy rainfall threat continues across Deep South Texas through the rest of the Memorial Day weekend... SHORT TERM (Now through Monday Night): A deep mid to upper level trough will edge into the Central U.S. tonight and deepen into the southern plains by the start of the workweek. With ample surface moisture streaming in from the Gulf over the region and conditional instability in place, the nature of the convection that forms will depend primarily on the timing and location of mesoscale interactions...namely, the vort maxes that circulate around base of the trough as well as any surface features including the dry line over West Texas and convective outflows. There is a potential for isolated strong to severe thunderstorms to develop and move into Deep South Texas and the RGV this evening through Monday night. The Storm Prediction Center (SPC) has a slight risk for severe weather across Zapata, Jim Hogg, and Starr Counties and a marginal risk for the rest of Deep South Texas and the Rio Grande Valley for tonight and all of our area in a marginal risk for Monday and Monday night. The primary threats include damaging wind and hail with these storms. While there is generally good agreement between the models on the potential for a wet forecast tonight into early next week because of this general pattern, the exact onset, location, and duration of the showers and thunderstorms that may develop continues to be a challenge. While most models are still indicating significant MCS or MCC development northwest and west of the CWA this evening which may cross portions of or all of our region overnight, some of the CAMs (especially the HRRR) are scaling back the rainfall and thunderstorm potential for tonight. In addition to the severe weather threat, the Weather Prediction Center (WPC) has included all of Deep South Texas and the Rio Grande Valley in a marginal risk for excessive rainfall tonight through Monday night, with a slight chance for excessive rainfall in Zapata County tonight. This means that localized flash flooding will be possible as some of these storms move through the area during the short term. The better rain chances look like they will be concentrated mostly to our north through the period, but WPC's Day 1- 3 QPF shows most of Deep South Texas receiving 1.00" to 3.00" of total rainfall through 7 AM CDT Tuesday, but locally higher amounts are possible. Temperatures will depend primarily on the cloud cover and any rain and thunderstorm development, areal coverage and longevity, but will generally be in the lower to mid 70s tonight and Monday night with high temperatures on Monday reaching the lower 90s. LONG TERM (Tuesday through Sunday): 500mb low/trough across the southern plains/Texas will continue to provide unsettled weather across portions of South Texas Tuesday as the GFS progs an MCS moving from west to east late Mon night into early Tues morning. The model blends are progging considerably high rain chances across the CWA Tuesday as a result. Some drier air aloft is expected to move across south Texas Tues night and this should inhibit convective development Tues night into Wednesday but low to mid level moisture will remain high across northeast Mexico to warrant at least a slight chance of showers and thunderstorms across the Rio Grande Valley. The rest of the forecast period will depend highly on the future position and movement of the 500mb low across northeast Mexico Thursday as the GFS progs the upper level low elongating across the eastern half of the state through the rest of the week into the weekend before retrograding southwest towards southwest Texas Sunday. This scenario will provide a chance of showers and thunderstorms across deep South Texas Friday through Sunday as a result. MARINE (Now through Monday Night): Buoy 42020 is reporting seas near 5 feet and southeast winds of 15 knots, gusting to 20 knots. Slighlty elevated seas will continue into tonight and generally subside through the period to 2 to 4 feet. Showers and thunderstorms will be possible tonight through Monday night, and localized winds and seas will be affected by any outflows produced by any strong storms that may develop. Tuesday through Friday...Moderate to strong east to northeast winds will prevail across the coastal waters Tuesday in the wake of a convective frontal boundary. Small craft advisories will likely be needed for all of the coastal waters Tuesday before the pressure gradient weakens across the lower Texas coast Tues night. Seas will remain elevated offshore the lower Texas coast Tues night and small craft advisories will likely be needed for high seas as winds diminish. Light and variable winds will prevail across the coastal waters Tues night and will be light east to southeast Wednesday with low pressure across the southern plains. The pressure gradient will continue to remain weak across the coastal waters Thursday and light southerly winds will prevail across the western Gulf of Mexico. A weak frontal boundary/surface trough is expected to move through the coastal waters Friday. Winds should shift to the north and increase slightly as a result. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 65/99
Hazardous weather outlook, May 24, 11:01 PM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 1101 PM CDT Sun May 24 2020 TXZ248>257-351-353-260400- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 1101 PM CDT Sun May 24 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Rest of Tonight A Severe Thunderstorm Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 6 AM CDT Monday. Storms that develop will have the potential of producing large hail, damaging winds and localized flooding. There is a moderate risk of rip currents along the beaches of South Padre Island and Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms are possible Monday night and Tuesday for all of Deep South Texas. Strong damaging winds will be the main threat with some large hail also possible. Areas of heavy rainfall Monday night and Tuesday may produce flooding of streets and low-lying flood prone areas. There will be an elevated risk of rip currents along area beaches Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed. GMZ130-132-135-150-155-170-175-260400- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1101 PM CDT Sun May 24 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Rest of Tonight A Severe Thunderstorm Watch is in effect for the Laguna Madre and Gulf of Mexico waters from 0 to 20 nautical miles offshore until 6 AM CDT Monday. Storms that develop will have the potential of producing large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered thunderstorms Monday night through Tuesday may produce strong gusty winds, lightning strikes, poor visibility with heavy rainfall, and locally higher seas. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed.
In the hours before
Special weather statement, May 24, 8:20 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Brownsville TX
820 PM CDT Sun May 24 2020
TXZ248-252-250230-
Zapata TX-Starr TX-
820 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 930 PM
CDT...
At 819 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Falcon State Park, or 8 miles southwest of Lopeno,
moving northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lopeno, Falcon Heights, New Falcon, Falcon State Park, Falcon Dam and
Morales-Sanchez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Deep South Texas.
LAT...LON 2692 9901 2685 9895 2679 9895 2679 9891
2670 9884 2653 9915 2654 9917 2657 9917
2662 9918 2666 9920 2669 9921 2672 9921
2675 9924 2677 9924
TIME...MOT...LOC 0119Z 241DEG 11KT 2666 9924
60/SPEECESpecial weather statement, May 24, 10:46 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1046 PM CDT Sun May 24 2020
TXZ252-253-250445-
Southern Hidalgo TX-Starr TX-
1046 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR HIDALGO...SOUTHEASTERN STARR AND
SOUTHWESTERN WILLACY COUNTIES UNTIL 1145 PM CDT...
At 1046 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Puerta to near La Grulla to 17 miles
southwest of Grulla Middle School. Movement was east at 40 mph.
Half inch hail and winds in excess of 40 to 45 mph will be possible
with these storms.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Rio Grande City and Hidalgo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.
LAT...LON 2605 9807 2607 9813 2606 9820 2612 9830
2610 9830 2617 9834 2616 9839 2623 9845
2620 9848 2626 9859 2624 9867 2637 9880
2638 9895 2655 9890 2641 9786 2606 9787
2607 9803 2604 9807
TIME...MOT...LOC 0346Z 276DEG 36KT 2641 9869 2620 9866 2606 9881
60/SPEECESpecial weather statement, May 24, 10:52 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1052 PM CDT Sun May 24 2020
TXZ249-250-250515-
Brooks TX-Jim Hogg TX-
1052 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 1215 AM CDT...
At 1051 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Realitos to 10 miles
south of Aguilares. Movement was east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Falfurrias, Hebbronville, Gruy Stadium, La Colonia Park, Airport Road
Addition, South Fork Estates, Falfurrias Junior High School, Las
Lomitas, Pleasant Park and Thompsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
2704 9799 2709 9895 2727 9895 2727 9880
2735 9880 2736 9863 2734 9862 2734 9859
2736 9859 2736 9855
TIME...MOT...LOC 0351Z 273DEG 28KT 2754 9868 2730 9908
60/SPEECEThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:20 PM CDT | Special Weather Statement | BRO | Zapata | 70 min |
| May 24, 10:46 PM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| May 24, 10:52 PM CDT | Special Weather Statement | BRO | Brooks | 83 min |
| May 24, 11:35 PM CDT | Special Weather Statement | BRO | Brooks | 40 min |
| May 24, 11:54 PM CDT | Special Marine Warning | BRO | 111 min | |
| May 25, 12:01 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy, Willacy | 44 min |
| May 25, 12:08 AM CDT | Special Weather Statement | BRO | Cameron, Hidalgo, Willacy | 67 min |
| May 25, 12:09 AM CDT | Special Weather Statement | BRO | Brooks | 21 min |
| May 25, 12:31 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 119 min |
| May 25, 12:39 AM CDT | Special Weather Statement | BRO | Brooks, Kenedy | 51 min |
| May 25, 12:41 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 25, 1:07 AM CDT | Special Weather Statement | BRO | Hidalgo | 53 min |
| May 25, 1:13 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 47 min |
| May 25, 2:08 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| May 25, 2:11 AM CDT | Special Marine Warning | BRO | 64 min | |
| May 25, 2:35 AM CDT | Special Marine Warning | BRO | 115 min | |
| May 25, 3:21 AM CDT | Special Marine Warning | BRO | 39 min | |
| May 25, 8:07 AM CDT | Coastal Flood Statement | BRO | Kenedy | 16 hr |
| May 25, 8:07 AM CDT | Rip Current Statement | BRO | Kenedy | 23 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.